# SDR SWAA2017091216283

- Difficulty date: September 6, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 41,871 hours, 24,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 101327
- Condition: Damaged
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SIDEWALL 232YHW EMERGENCY EXIT SIGN HOUSING DAMAGED.  R&R SIGN HOUSING IAW AMM.
